Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
164 Doctors are Online

Hiatus hernia, has frequent small motions after stopping medicines post angioplasty, lower abdominal pain and spasm. Suggestion?

My father age 83 yrs had undergone angioplasty on 21 Aug 2012 at Indore India. Thereafter he is having motions in small quantity for the last 15-20 days. Doctor advised sporlac and ciplox TZ. There was some control. However, after stopping medicine for the last 10 days again there are 10-12 motions daily in small quantity. There is pain in lower abdomen and spasm most of the time. He has hiatus hernia with mild ulceration and is using Pantocid. Please advice.Regards.D.Bhatnagar
Asked On : Sun, 26 Aug 2012
Answers:  0 Views:  27 Awaiting Answer
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor